Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 349010, 8 pages
http://dx.doi.org/10.1155/2009/349010
Research Article

A “-Operation Free” Approach to Prüfer -Multiplication Domains

1Dipartimento di Matematica, Università degli Studi “Roma Tre”, 00146 Rome, Italy
2Department of Mathematics, Idaho State University, Pocatello, ID 83209, USA

Received 16 July 2009; Accepted 14 November 2009

Academic Editor: Siamak Yassemi

Copyright © 2009 Marco Fontana and Muhammad Zafrullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marco Fontana and Muhammad Zafrullah, “A “-Operation Free” Approach to Prüfer -Multiplication Domains,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 349010, 8 pages, 2009. doi:10.1155/2009/349010